# SDR SWAA2022011360426

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,976 hours, 40,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT RT SVC DOOR EMERGENCY LIGHT INOP ; / [01] RELAMPED AFT RT DOOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
